# SDR UALA2012082404760

- Difficulty date: August 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,315 hours, 22,853 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360013
- Part serial: 65
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCK DUE TO NWS MESSAGE.  REPLACE NOSE WHEEL STEERING SERVO VALVE 6GC PER AMM. MR62347 (ON -70) (OFF -65). RESTORED STEERING.
